# SDR DALA2023042503229

- Difficulty date: April 23, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 2,713 hours, 310 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 CK DOOR PRESS 2L MESSAGE ON FAP. CORRECTIVE ACTION: SERVICED DOOR BTL AT 2L. (4698629)
